# SDR SIMA20250212001

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 41,003 hours, 31,018 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL ON TAKEOFF. EMERGENCYY DECLARED. CFR MET AT RNWY. UPON RETRACTING FLAPS AFTER TAKEOFF FLAP FAIL EICAS MESSAGE. QRH DID NOT RESOLVE. PERFORMED MECHANICAL RIGGING OF FLAP L1 ACTUATOR IAW AMM 27-50-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
